Duke Mathematical Journal

Prime divisors of second order recurring sequences

Morgan Ward

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J. Volume 21, Number 4 (1954), 607-614.

Dates
First available in Project Euclid: 22 February 2004

Permanent link to this document
http://projecteuclid.org/euclid.dmj/1077466010

Mathematical Reviews number (MathSciNet)
MR0064073

Zentralblatt MATH identifier
0058.03701

Digital Object Identifier
doi:10.1215/S0012-7094-54-02163-8

Subjects
Primary: 10.0X

Citation

Ward, Morgan. Prime divisors of second order recurring sequences. Duke Math. J. 21 (1954), no. 4, 607--614. doi:10.1215/S0012-7094-54-02163-8. http://projecteuclid.org/euclid.dmj/1077466010.


Export citation